I was wondering if anyone has experienced any hair loss after they started sprintec? I have noticed thining hair for a while but it became a lot worse after I started sprintec. I am also on metformin (started it a 6 months after sprintec) so I am trying to do some research to see which medicine has a higher chance of causing hair loss. Thanks!
Any hair loss associated with Sprintec?
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the pill (or some sort of birth control) for more then 9 years.
1 answer • 17 Dec 2009
I have not had a cycle since March 6. that was 61 days ago today. is it side effects from the birth control? I don't know what to do because I ...
2 answers • 5 May 2013
Can I take DayQuil/NyQuil while I'm on tri-sprintec? If I can, is there a specific amount of hours that I need to take it before or after my ...
1 answer • 16 Nov 2013
On Sprintec, considering becoming sexually active, will this type of birth control prevent pregancy?
I am on the birth control Sprintec and as I have read, there are many types of birth controls that are mainly for decreasing menstrual symptoms that ...
1 answer • 12 May 2014
I was prescribed birth control (Tri-Sprintec) today (July22). My last period started July 11 and ended July 14 (Fri-Mon). My question is can i start ...
1 answer • 1 day 6 hours ago